Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 104894, 6 pages
http://dx.doi.org/10.1155/2013/104894
Research Article

New Jacobi Elliptic Function Solutions for the Kudryashov-Sinelshchikov Equation Using Improved F-Expansion Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 3 May 2013; Revised 3 July 2013; Accepted 3 July 2013

Academic Editor: Gradimir Milovanovic

Copyright © 2013 Yinghui He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. A. Kudryashov and D. I. Sinelshchikov, “Nonlinear waves in bubbly liquids with consideration for viscosity and heat transfer,” Physics Letters A, vol. 374, no. 19-20, pp. 2011–2016, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. P. N. Ryabov, “Exact solutions of the Kudryashov-Sinelshchikov equation,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3585–3590, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Randrüüt, “On the Kudryashov-Sinelshchikov equation for waves in bubbly liquids,” Physics Letters A, vol. 375, pp. 3687–3692, 2011. View at Google Scholar
  4. J. Li, “Exact travelling wave solutions and their bifurcations for Kudryashov-Sinelshchikovequation,” International Journal of Bifurcation and Chaos, vol. 5, Article ID 125011, 19 pages, 2012. View at Publisher · View at Google Scholar
  5. B. He, Q. Meng, and Y. Long, “The bifurcation and exact peakons, solitary and periodic wave solutions for the Kudryashov-Sinelshchikov equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4137–4148, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. He, Q. Meng, J. Zhang, and Y. Long, “Periodic loop solutions and their limit forms for the Kudryashov-Sinelshchikov equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 320163, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Nadjafikhah and V. Shirvani-Sh, “Lie symmetry analysis of Kudryashov-Sinelshchikov equation,” Mathematical Problems in Engineering, vol. 2011, Article ID 457697, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. He, “Exact solutions of the Kudryashov-Sinelshchikov equation using the multiple G/G-expansion method,” Mathematical Problems in Engineering, vol. 2013, Article ID 708049, 7 pages, 2013. View at Publisher · View at Google Scholar
  9. O. Y. Efimova, “The modified simplest equation method to look for exact solutions of nonlinear partial differential equations,” http://arxiv.org/abs/1011.4606, 2010.
  10. M. Mirzazadeh and M. Eslami, “Exact solutions of the Kudryashov-Sinelshchikov equation and nonlinear telegraph equation via the first integral method,” Nonlinear Analysis. Modelling and Control, vol. 17, no. 4, pp. 481–488, 2012. View at Google Scholar · View at MathSciNet
  11. N. A. Kudryashov, “Exact solutions of the generalized Kuramoto-Sivashinsky equation,” Physics Letters A, vol. 147, no. 5-6, pp. 287–291, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. A. Kudryashov, “Simplest equation method to look for exact solutions of nonlinear differential equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1217–1231, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Wang and X. Li, “Applications of F-expansion to periodic wave solutions for a new Hamiltonian amplitude equation,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1257–1268, 2005. View at Publisher · View at Google Scholar · View at MathSciNet